# SDR AWXA960497

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2517 - DURING ROUTINE MAINTENANCE CHECK, FOUND NUMEROUS WIRES EXPOSED AT ROW 22, A, B, C.  SOME BROKEN.  REPAIRED EMERGENCY EXIT FLOOR TRACK WIRING.  SYSTEM CHECKS GOOD.  (X)
